It is time to change my Anti-depression meds and my Doctor always asks me what my research has found out. I have been on Pristiq for less than one year and I have started feeling sad again, really sad.
To answer your question very quickly, yes these medications CAN be taken together. You should be as informed as possible, but I think there's a lot of room for side-effects. If you have a healthy cardiovascular system, no history of hypertension (high blood pressure), there's probably not a huge risk in trying the desipramine with Adderall. [Disclaimer: I'm not your doctor and I think you should leave any medication changes at his/her discretion.]
I'm on Pristiq 50 mg and though winter was a difficult time for me, I didn't land in the hospital again. Personally, I'm very cautious about changing any of my medications--- got off of the med merry-go-round a couple of years ago and stuck to what medicines were truly beneficial. Before taking Pristiq, I had been taking Effexor XR 150 mg twice a day for about 3 years. Though I'm not an advocate for Pfizer (formerly Wyeth) nor think Effexor/Pristiq are wonder drugs, I found this antidepressant to be the most helpful. I also have been on Adderall 30 mg twice a day for several years. I still get really sad sometimes and depressed, but full-blown Major Depressive Disorder is in remission. Please know that you are not alone (!!! ) and that although I, too, have experienced antidepressant burn-out after about a year or so, I also know that it is possible to recover without necessarily having to change a medication that has been working. Have you tried a higher dose of Pristiq (100 mg)? I'd be more willing to consider that before making the switch, so to speak.
Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 2 answers
Posted 29 Jul 2010 • 1 answer
Posted 13 Jun 2013 • 2 answers
Posted 17 Aug 2013 • 2 answers
Posted 29 Jun 2016 • 1 answer